# SDR 2007UALA02340

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 45,707 hours, 29,008 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L MANUAL INFLATION HANDLE EXPOSED (MISSING VELCRO COVER).   [07-24-07]   REPOSITIONED SLIDE PACK.
